Hi - I am 34 yrs old and was resently diagnosed with a UTI and tested for Chlamydia because of unprotected oral (not vaginal). I have been taking CIPRO which has cleared up the discharge with no problems. The CIPRO has been rough on my system, diarrea, etc... I have also been VERY ANXIOUS about this and fear somthing else may be wrong. I keep reading about Prostate problems and Herpes?? The internet can give far too much info. The problem I am having is that on occasion (lasting maybe 10-15 seconds), it feels like a "vibration" at the base of my penis???
A few years ago, I had an itching feeling on and under my scrotum (upper-inner thighs)which occurred after what I believed was sweating and dampness down there and regular jock itch cream cured it pretty quickly. HOW MUCH DAMAGE CAN ANXIETY CAUSE AND WHAT SHOULD I DO????
The vibration seems to go away when I'm moving around and more prevalant when I am sitting (like I do for hours at work)...I am urinating just fine with no discomfort, discoloration...
I did do a no-no and masturbated a couple times during the CIPRO treatment. Did I aggravate anything??
Difficult to say without examination. Cipro is normally pretty good in the treatment of prostatitis, gonorrhea and various types of UTI.
If there is evidence of chlamydia, then you may want to add on doxycycline or azithromycin to the antibiotic regimen.
Other possibilities can be a fungal infection or dermatitis - if that is the case, various anti-fungal or steroid creams can help.
If there is a concern about prostatitis, you can obtain a digital rectal exam and send off any prostatic fluid for analysis and culture.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.